# SDR TIPR2016090100001

- Difficulty date: September 1, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station TIPR833K
- Aircraft: N303NV
- Make and model: Airbus A319-112
- Aircraft serial: 2271
- Aircraft time: 36,174 hours, 23,995 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: D54610053200
- Condition: Deformed
- Location: Lt Wing Nacelle
- Part time: 36,174 hours, 23,995 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING,  PYLON CANTILEVER SKIN WS 409 AND 495 DEFORMED 3.25" WIDTH X 4.3" LENGTH X.125" DEPTH.  REPAIRED IAW ERO 5452-002 ORIGINAL REVISION.
